You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Review: Review

Reviewed Work: Roads to Infinity. The mathematics of truth and proof. A K Peters, Natick, MA, 2010. xi + 203 pp., ISBN 978-1-56881-466-7. $39.95 by John Stillwell
Review by: José Ferreirós
The American Mathematical Monthly
Vol. 119, No. 2 (February 2012), pp. 169-176
DOI: 10.4169/amer.math.monthly.119.02.169
Stable URL:
Page Count: 8
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails